# SDR FDEA202506160970

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64057
- Aircraft time: 9,422 hours, 4,557 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T58768
- Condition: Dented
- Location: Zone 200
- Part time: 9,422 hours, 4,557 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SECTION 45 FLOOR PANEL 241KFF UPPER SURFACE WITH SEVERAL DENTS. MDC SECTION 45 FLOOR PANEL 241KFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B FIG 201   SHEET 2 REV 92 APR 15,2025
